AMS eContent Search Results
Matches for: msc=(37Dxx) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Ilya Kapovich. Random length-spectrum rigidity for free groups. Proc. Amer. Math. Soc. 140 (2012) 1549-1560. MR 2869139.
Abstract, references, and article information   
View Article: PDF

[2] Sebastian van Strien. One-parameter families of smooth interval maps: Density of hyperbolicity and robust chaos. Proc. Amer. Math. Soc. 138 (2010) 4443-4446. MR 2680068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Keith Burns and Vladimir S. Matveev. On the rigidity of magnetic systems with the same magnetic geodesics. Proc. Amer. Math. Soc. 134 (2006) 427-434. MR 2176011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Maciej P. Wojtkowski. Rigidity of some Weyl manifolds with nonpositive sectional curvature. Proc. Amer. Math. Soc. 133 (2005) 3395-3402. MR 2161165.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1